# SDR ASAA0580028

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 591004241
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LEFT OUTBOARD FLAP INBOARD VANE CHAFED.  REMOVED DAMAGE.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
